# SDR FDEA202208312120

- Difficulty date: August 31, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N798FD
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 60,945 hours, 24,544 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 654N02447
- Condition: Cracked
- Location: L1 Door
- Component: .
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GUST LOCK BROKEN.  REMOVED GUST LOCK. OK TO CONTINUE. DOOR OPEN AND  CLOSES NORMALLY.   REMOVED BROKEN L1 DOOR GUST LOCK COLLAR AND INSTALLED NEW SPLIT COLLAR AND CATCH IAW B757 AMM 52-11-08-8. OPS CHECK GOOD, NO FURTHER DEFECTS NOTED. A/C OK FOR SERVICE.  8/31/2022
